MAUDE Adverse Event Report: HOMECARE ENTERPRISE CO., LTD. DRIVE; CANE

HOMECARE ENTERPRISE CO., LTD. DRIVE; CANE
Model Number RTL10365-ADJ
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a cane.Pms associate is awaiting return of the device for evaluation and phone interview with consumer for more information.We are filing this report in an overabundance of caution because she hit her head.End-user was at the bank waiting on line sitting on the cane seat when it broke.She fell on her tailbone and hit her head on a big long table.She went to the emergency room and took x rays of her head and tailbone.She had no breaks but large bruise that were painful.

Brand Name
DRIVE
Common Device Name
CANE
Manufacturer (Section D)
HOMECARE ENTERPRISE CO., LTD.
no. 488, lunmei road
changhua city
changhua,, 50071
TW  50071
MDR Report Key9884725
Report Number2438477-2020-00019
Device Sequence Number19518158
Product Code IPS
UDI-Device Identifier00822383246123
UDI-Public822383246123
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2020
Report Date (Section F) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10365-ADJ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/10/2020
Device Age32 MO
Event Location Other
Date Report to Manufacturer03/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight64
Date Report Sent to FDA03/26/2020